MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. MERIT MAESTRO MICROCATHETER; MICRO CATHETERS

MERIT MEDICAL SYSTEMS INC. MERIT MAESTRO MICROCATHETER; MICRO CATHETERS
Catalog Number 29MC29150ST/D
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2021
Type of Reportable Event Malfunction
Event or Problem Description
The account alleges during a fibroids embolization procedure, the radipaque tip of the microcatheter came loose outside the body of the patient.The device was replaced with a new unit.No patient injury to report.
 
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.The returned catheter was visually inspected under magnification.The device displayed evidence of clinical use.The complaint is confirmed.No definitive root cause could be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
MERIT MAESTRO MICROCATHETER
Common Device Name
MICRO CATHETERS
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer Contact
bryson heaton
1600 merit parkway
south jordan, UT 84095
MDR Report Key12960602
Report Number1721504-2021-00082
Device Sequence Number5436399
Product Code KRA
UDI-Device Identifier00884450358160
UDI-Public884450358160
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K082613
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/04/2023
Device Catalogue Number29MC29150ST/D
Device Lot NumberH1992041
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2021
Supplement Date Received by Manufacturer01/21/2022
Initial Report FDA Received Date12/08/2021
Supplement Report FDA Received Date01/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown